# SDR QXEA0101352

- Difficulty date: August 9, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 NACELLE PANEL 414AR IS CHAFED APPROXIMATELY .014 INCH DEEP. REPAIRED IAW HORIZON AIR EA 2-71-157.
